MathSciNet Relay Station
MathSciNet bibliographic data
MR1303116 (96c:35061) 35J65 (35B25 35B60)
del Pino, Manuel A. Radially symmetric internal layers in a semilinear elliptic system. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4807–4837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement